Ukrainian Mathematical Journal

, Volume 51, Issue 8, pp 1226–1236 | Cite as

Integrals of certain random functions with respect to general random measures

  • V. N. Radchenko


For random functions that are sums of random functional series, we determine an integral over a general random measure and prove limit theorems for this integral. We consider the solution of an integral equation with respect to an unknown random measure.


Measurable Function Limit Theorem Random Function Simple Function Mathematical Expectation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. N. Radchenko, “On integrals over random measures σ-additive with probability one,”Visn. Kyiv. Univ. Mat. Mekh., Issue 31, 111–114 (1989).zbMATHMathSciNetGoogle Scholar
  2. 2.
    P. Turpin, “Convexités dans les espaces vectorielles topologiques généraux,”Diss. Math., 131 (1976).Google Scholar
  3. 3.
    L. Drewnowski, “Topological rings of sets, continuous set function. III,”Bull. Acad. Pol. Sci. Sér. Sci. Math., Astron., Phys.,20, No. 6, 439–445 (1972).zbMATHMathSciNetGoogle Scholar
  4. 4.
    N. N. Vakhaniya, V. I. Tarieladze, and S. A. Chobanyan,Probability Distributions in Banach Spaces [in Russian], Nauka, Moscow (1985).zbMATHGoogle Scholar
  5. 5.
    L. Drewnowski, “Boundness of vector measures with values in the spacesL 0 of Bochner measurable functions,”Proc. Amer. Math. Soc.,91, No. 4, 581–588 (1984).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    V. N. Radchenko, “Uniform integrability and the Lebesgue theorem on convergence inL 0-valued measures,”Ukr. Mat. Zh.,48, No. 6, 857–860 (1996).MathSciNetCrossRefGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • V. N. Radchenko

There are no affiliations available

Personalised recommendations